*Department of Zoology, Queen's University of Belfast, Belfast, Northern Ireland.
Population structure and dynamics of sympatric Apodemus species (Rodentia: Muridae)
Article first published online: 20 AUG 2009
Journal of Zoology
Volume 192, Issue 3, pages 351–377, November 1980
How to Cite
Montgomery, W. I. (1980), Population structure and dynamics of sympatric Apodemus species (Rodentia: Muridae). Journal of Zoology, 192: 351–377. doi: 10.1111/j.1469-7998.1980.tb04238.x
- Issue published online: 20 AUG 2009
- Article first published online: 20 AUG 2009
- accepted 13 November 1979
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!